Alert archive / Texas / River Flood Warnings in 2010
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Feb 12, 2010, 7:38 PM CST for Karnes County, Texas. It took effect at Feb 12, 2010, 11:41 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 7:38 PM CST (01:38 UTC)
- In effect from
- Feb 12, 2010, 11:41 PM CST
- Expired
- Feb 13, 2010, 7:52 AM CST
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2). The gauge peaked at 15.21 ft at Feb 13, 2010, 1:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
425
WGUS44 KEWX 130138
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 PM CST FRI FEB 12 2010
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC255-131817-
/O.NEW.KEWX.FL.W.0009.100213T0541Z-100213T1817Z/
/FCTT2.1.ER.100213T0541Z.100213T0600Z.100213T0617Z.NO/
738 PM CST FRI FEB 12 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE NEAR FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 17.2
FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON DEC 4
1965.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
FALLS CITY 6 17 14.0 FRI 07 PM 13.1 1.9 2.8 3.2 3.0
$$1 follow-up statement
023
WGUS84 KEWX 131352
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 AM CST SAT FEB 13 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
CIBOLO CREEK NEAR FALLS CITY AFFECTING KARNES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC255-131422-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-100213T1817Z/
/FCTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 AM CST SAT FEB 13 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* AT 7:15 AM SATURDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED AT 15.2 FEET SHORTLY AFTER MIDNIGHT SATURDAY
AND WILL CONTINUE FALLING RAPIDLY TODAY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
FALLS CITY 6 17 11.9 SAT 07 AM 2.6 2.3 3.2 3.0 2.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Feb 12, 5:32 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 12, 5:32 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 532 PM CST FRI FEB 12 2010 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... MOSTLY CLEAR SKIES WITH A FEW CLOUDS ABOVE 25 THSD FT ARE EXPECTED TONIGHT...AS NORTH WINDS BECOME LIGHT AND VARIABLE. SOME BRIEF MVFR FOG WITH VSBYS 3 TO 5 MILES IS PSBL FROM VCNTY OF KECU TO KBMQ TO KAUS FROM 12Z TO 14Z. AFTER 14Z SATURDAY VFR CONDITIONS ARE EXPECTED SATURDAY THROUGH SATURDAY EVENING WITH SCATTERED CLOUDS ABOVE 25 THSD FT...AS SOUTH AND SOUTHEAST WINDS AROUND 10 KNOTS DEVELOP AGAIN. INCREASING CLOUDS ARE EXPECTED FROM SATURDAY EVENING THROUGH THE EARLY MORNING HOURS ON SUNDAY. && .AVIATION... && .PREV DISCUSSION... /ISSUED 324 PM CST FRI FEB 12 2010/ DISCUSSION... SKIES WILL CONTINUE TO CLEAR THIS EVENING AND OVERNIGHT. WET GROUNDS...CLEARING SKIES AND LIGHT WINDS SHOULD BE ENOUGH FOR PATCHY FOG DEVELOPMENT OVERNIGHT MAINLY ACROSS THE EDWARDS PLATEAU...HILL COUNTRY AND ADJACENT AREAS. TEMPERATURES WILL DROP INTO THE MID-30S ACROSS MUCH OF THE REGION WITH READINGS IN THE UPPER 30S ACROSS THE RIO GRANDE PLAINS AND NEAR-FREEZING TEMPS ACROSS THE HILL COUNTRY. MOSTLY SUNNY SKIES ARE EXPECTED SATURDAY. COUPLED WITH LIGHT SOUTHERLY WINDS DURING THE AFTERNOON...TEMPERATURES WILL REACH NEAR 60 TO THE MID-60S ACROSS THE RIO GRANDE PLAINS. THE INCREASING GULF MOISTURE WILL BE ENOUGH TO KEEP LOWS IN THE MID-40S...UPPER 30S HILL COUNTRY...SUNDAY MORNING. A WEAK COLD FRONT WILL SAG INTO THE REGION ON SUNDAY. MOISTURE APPEARS TO BE TOO LIMITED FOR MUCH MORE THAN A FEW SHOWERS ACROSS THE COASTAL PLAINS DURING THE AFTERNOON AS THE FRONT EASES TOWARD THE COAST. HIGHS ON SUNDAY WILL RANGE FROM THE MID 50S NORTH TO NEAR 70 SOUTHWEST. UPPER LEVEL FLOW WILL BECOME NORTHWESTERLY FOR THE BEGINNING OF NEXT WEEK. THIS WILL KEEP CONDITIONS DRY AND MILD WITH CHILLY NIGHTS. RETURN FLOW OFF THE GULF DURING THE MIDDLE OF THE WEEK WILL LEAD TO A GRADUAL WARMING TREND THROUGH THE END OF THE WEEK WITH SLIGHT CHANCES FOR RAIN RETURNING ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 34 59 44 56 35 / 0 0 0 - - AUSTIN BERGSTROM INTL AIRPORT 29 57 41 58 33 / 0 0 0 - - NEW BRAUNFELS MUNI AIRPORT 33 60 44 60 31 / 0 0 0 - - BURNET MUNI AIRPORT 32 58 42 53 31 / 0 0 0 - - DEL RIO INTL AIRPORT 38 66 45 64 37 / 0 0 0 - - GEORGETOWN MUNI AIRPORT 33 57 43 55 32 / 0 0 0 - - HONDO MUNI AIRPORT 32 63 41 63 32 / 0 0 0 - - SAN MARCOS MUNI AIRPORT 32 59 43 59 32 / 0 0 0 - - LA GRANGE - FAYETTE REGIONAL 33 58 44 63 32 / 0 0 - 10 - SAN ANTONIO INTL AIRPORT 35 61 44 63 35 / 0 0 0 - - STINSON MUNI AIRPORT 35 62 44 62 34 / 0 0 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/08
Hazardous weather outlook, Feb 12, 4:35 AM CST, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 435 AM CST FRI FEB 12 2010 TXZ171>173-183>194-202>209-217>225-228-131045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 435 AM CST FRI FEB 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 8:13 AM CST | Freezing Fog Advisory | EWX | Blanco, Burnet, Lee, Llano, Travis, Williamson | 107 min |
| Feb 13, 8:59 AM CST | River Flood Warning | EWX | DeWitt | 24 hr |
Nearby
River Flood Warnings in Texas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.